# SDR RAIA990535

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transducer
- Part number: 8972605
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7058 - STL - LEFT ENGINE EGT SPIKED.  MAINTENANCE REPLCED TRANSDUCER FOR LEFT ENGINE.  (M)
